MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LYNX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION LYNX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068503001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Micturition Urgency (1871); Depression (2361); Obstruction/Occlusion (2422); Unspecified Mental, Emotional or Behavioural Problem (4430); Urinary Incontinence (4572)
Date of Event 05/18/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had an obtryx device implanted during a procedure and has since experienced complications, including abdominal pain, bladder neck obstruction, mixed incontinence and major depression.Additionally, the patient claims that she has suffered, or may in the future suffer, damages such as physical pain, mental anguish, physical impairment, and medical expenses due to the implantation of the device.
 
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of may 18, 2015, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting surgeon is: dr.(b)(6).Block h6: the imdrf patient codes capture the reportable events of: patient code e2328 captures the reportable event of bladder neck obstruction.Patient code e1002 captures the reportable event of abdominal pain.Patient code e020202 captures the reportable event of major depression.Patient code e0206 captures the reportable event of physical pain and mental anguish.The imdrf impact code capture the reportable event of: impact code f12 captures the reportable event of the patient had filed a legal claim for the personal injuries related to the device.
 
Additional Manufacturer Narrative
Blocks a2, b2 (outcomes attrib to adv event), b5, and h11 have been updated based on the additional information received on july 22, 2025.Additionally, blocks d1 has been corrected.Block b3 date of event: the exact event onset date is unknown.The provided event date of may 18, 2015, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting surgeon is: dr.(b)(6).Block h6: the imdrf patient codes capture the reportable events of: patient code e2328 captures the reportable event of bladder neck obstruction.Patient code e1002 captures the reportable event of abdominal pain.Patient code e020202 captures the reportable event of major depression.Patient code e0206 captures the reportable event of physical pain and mental anguish.The imdrf impact code capture the reportable event of: impact code f12 captures the reportable event of the patient had filed a legal claim for the personal injuries related to the device impact code f1905 captures the reportable event of revision procedure.
 
Event or Problem Description
It was reported that the patient had a lynx device implanted during a procedure and has since experienced complications, including abdominal pain, bladder neck obstruction, mixed incontinence and major depression.Additionally, the patient claims that she has suffered, or may in the future suffer, damages such as physical pain, mental anguish, physical impairment, and medical expenses due to the implantation of the device.Due to bladder neck obstruction and a history of suburethral sling placement, the patient underwent sling revision on (b)(6) 2022.An inverted u-shaped vaginal incision was made to access the surgical field.The urethral complex was identified and exposed.Intraoperatively, the previously placed sling was found to be partially transected, resulting in kinking of the bladder neck.The sling was excised bilaterally through the retropubic space, effectively releasing the urethra.The vaginal wall was then closed using absorbable sutures.Cystoscopy was performed via the urethra, confirming no evidence of bladder or urethral injury.The patient was discharged home in stable condition with appropriate medications and follow-up instructions.
 
Additional Manufacturer Narrative
Additional information: block b7.Block b3 date of event: the exact event onset date is unknown.The provided event date of may 18, 2015, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting surgeon is: dr.(b)(6).Block h6: the imdrf patient codes capture the reportable events of: patient code e2328 captures the reportable event of bladder neck obstruction.Patient code e1002 captures the reportable event of abdominal pain.Patient code e020202 captures the reportable event of major depression.Patient code e0206 captures the reportable event of physical pain and mental anguish.The imdrf impact codes capture the reportable event of: impact code f12 captures the reportable event of the patient had filed a legal claim for the personal injuries related to the device.Impact code f1905 captures the reportable event of revision procedure.
 
Event or Problem Description
It was reported that the patient had an obtryx device implanted during a procedure and has since experienced complications, including abdominal pain, bladder neck obstruction, mixed incontinence and major depression.Additionally, the patient claims that she has suffered, or may in the future suffer, damages such as physical pain, mental anguish, physical impairment, and medical expenses due to the implantation of the device.Due to bladder neck obstruction and a history of suburethral sling placement, the patient underwent sling revision on (b)(6) 2022.An inverted u-shaped vaginal incision was made to access the surgical field.The urethral complex was identified and exposed.Intraoperatively, the previously placed sling was found to be partially transected, resulting in kinking of the bladder neck.The sling was excised bilaterally through the retropubic space, effectively releasing the urethra.The vaginal wall was then closed using absorbable sutures.Cystoscopy was performed via the urethra, confirming no evidence of bladder or urethral injury.The patient was discharged home in stable condition with appropriate medications and follow-up instructions.

Brand Name
LYNX SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL MIS INC
2301 centennial boulevard
jeffersonville IN 47130
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22114802
Report Number2124215-2025-28912
Device Sequence Number20622205
Product Code OTN
UDI-Device Identifier08714729718956
UDI-Public(01)08714729718956(17)180131(10)ML00002818
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model NumberM0068503001
Device Catalogue Number8503001
Device Lot NumberML00002818
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer07/22/2025
09/25/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date08/08/2025
10/24/2025
Date Device Manufactured01/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age51 YR
Patient SexFemale